# SDR AALA202210189135

- Difficulty date: October 16, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 55,283 hours, 35,916 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 3800708
- Part serial: P4145
- Condition: Shutdown
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED AN ELECTRICAL GENERATOR 2 FAULT MESSAGE AND 10 MINUTES LATER REPORTED THAT THE APU AUTO SHUT DOWN. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PHX WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE #2 ENGINE IDG AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TASK CARD 26L40024001. (AALA202210185155) MAINTENANCE ACCOMPLISHED A SATISFACTORY BITE TESTOF THE CFDS APU ECB PER AMM 31-32-00-740-002 WITH NO FAULTS OR LEAKS NOTED ON THE APU. (AALA202210189135)
